# SDR ASOA02048

- Difficulty date: January 22, 2002
- Submitted: February 25, 2002
- Operation: Air carrier
- Aircraft: N638AS
- Make and model: Emb EMB-120ER
- Aircraft serial: 120282
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Crossbeam
- Part number: 12004149001
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK INSPECTION IN BNA, THE LEFT CROSSBEAM AT FRAME 20 WAS FOUND CORRODED BETWEEN THE FLOOR SILL AND THE LEFT BUTT STRAP.  MAINTENANCE REMOVED AND REPLACED THE CORRODED CROSSBEAM IAW SRM 51-40-02.  M)
